# SDR HALA2012061800161

- Difficulty date: June 18, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 12,482 hours, 7,688 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 4372505
- Part serial: 52582
- Condition: Damaged
- Location: Horizontals Stab
- Part time: 620 hours, 1,447 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EO 27-00-03-11, HORIZ STAB INSP FOUND UPPER JACKSCREW MECHANICAL STOP ASSY MISSING.  R & R SCREW & NUT ASSY, GEARBOX ASSY AND STAB ACT ASSY IAW AMM'S 27-41-04, 27-41-07, 6-20-12. FUNCTION CHECKED OK IAW AMM 27-40-00.
